# SDR P5CA9701048

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L5 DOOR INNER SKIN CRACK FROM MID UPPER LIGHTENING HOLE.  REPAIRED LIGHTENING HOLE PER BOEING SRM 51-40-02.
